Volume 6 Number 1 (Jan. 2016)
Home > Archive > 2016 > Volume 6 Number 1 (Jan. 2016) >
IJAPM 2016 Vol.6(1): 25-30 ISSN: 2010-362X
doi: 10.17706/ijapm.2016.6.1.25-30

Some Formulae of n-Norms and Their Identicalness in a Hilbert Space

M. P. Singh, S. Romen Meitei
Abstract—In this paper, we discuss the concept of n-normed spaces and generalize a formulae of n-norm. Further we prove the equality of seven formulae of n-norms on a Hilbert space and eight formulae of n-norms on a separable Hilbert space. An alternative formula of n-norm on the dual of an n-normed space is introduced. Also, we show its equality with two alternative formulae.
2010 Mathematics Subject Classification: 46B20, 46C05, 46C15, 46B99, 46C99.

Index Terms—Dual space, Hilbert space, inner product, norm, n-norm, separable space.

The authors are with Manipur University, Canchipur, Imphal, Manipur, India (email: mpremjitmu@gmail.com).

Cite: M. P. Singh, S. Romen Meitei, "Some Formulae of n-Norms and Their Identicalness in a Hilbert Space," International Journal of Applied Physics and Mathematics vol. 6, no. 1, pp. 25-30, 2016.

General Information

ISSN: 2010-362X
Frequency: Bimonthly (2011-2014); Quarterly (Since 2015)
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca
Abstracting/ Indexing: Index Copernicus, EI (INSPEC, IET), Chemical Abstracts Services (CAS), Electronic Journals Library, Nanowerk Database, Google Scholar, EBSCO, and ProQuest
E-mail: ijapm@iap.org
  • Dec 26, 2017 News!

    IJAPM Vol 6, No 1-No 4 have been indexed by EI (Inspec)   [Click]

  • Apr 23, 2018 News!

    The paper published in Vol 8, No 3 has received dois from Crossref

  • Apr 19, 2018 News!

    Vol 8, No 3 has been published with online version     [Click]

  • Feb 06, 2018 News!

    The paper published in Vol 8, No 2 has received dois from Crossref

  • Jan 24, 2018 News!

    The paper published in Vol 8, No 1 has received dois from Crossref

  • Read more>>